Vol. 20, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On characterizing the gamma and the normal distribution

Ignacy I. Kotlarski

Vol. 20 (1967), No. 1, 69–76
Abstract

We will characterize the gamma distribution by the nature of the joint distribution of the two quotients X1∕X3,X2∕X3 for three identically gamma distributed random variables.

Mathematical Subject Classification
Primary: 60.20
Secondary: 62.10
Milestones
Received: 26 February 1965
Published: 1 January 1967
Authors
Ignacy I. Kotlarski